Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on Botchla's regimen for about a month now, which is SA+BP, and its helped my acne a lot, but I do have red marks.

I bought neutrogina multi-vitamin which is supposed to help clear up scars, and it has AHA, well, when I put it on after washing my face iwth SA+BP, my face stings and turns red, it only occurs for like 10 minutes, and goes away. I stopped using it so I don't damage my face.

My question is, is it damaging my face or is that just how the medication is supposed to feel?

Link to post
Share on other sites

You most likely have dry skin or very sensitive skin. Or you could be allergic but the chances are low due to it only being a 3 percent chance. I would not say its the medication in general just your skin, how many times do you use it?

if more than once reduce to only once a day.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×